# SDR SWAA2025021295245

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 28,489 hours, 14,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER; MID CABIN; FELL OFF.<[01] RESECURED EXIT SIGN LENS MID CABIN AISLE PER M/M 33-51-03.
